| Catalog Number |
1400350-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulty appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a 90% de novo lesion in the distal right coronary artery with mild calcification and mild tortuosity.The 3.5x15mm nc trek neo balloon dilatation catheter (bdc) was advanced to the target lesion and the balloon was inflated for 5 seconds to 10 atmospheres; however, the balloon ruptured during the first inflation.The bdc was removed from the patient and a new same size trek balloon was used to complete the procedure.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.